# SDR AALA202203166683

- Difficulty date: March 14, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 61,221 hours, 35,663 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: D5746060000700
- Part serial: SA2019
- Condition: Cracked
- Location: Zone 600 - Rh Wi
- Part time: 61,221 hours, 35,663 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING #1 SLAT OUT BOARD TRAILING EDGE CRACKED AT UPPER AND LOWER SURFACE 8 INCHES FROM OUT BOARD END. REPLACED RIGHT WING #1 SLAT PER JOB CARD 26L00027010.
